Weak Subconvexity Without A Ramanujan Hypothesis

Kannan Soundararajan, Jesse Thorner, Farrell Brumley

Research output: Contribution to journalArticlepeer-review


We describe a new method to obtain weak subconvexity bounds for L-functions with mild hypotheses on the size of the Dirichlet coefficients. We verify these hypotheses for all automorphic L-functions and (with mild restrictions) the Rankin-Selberg Lfunctions attached to two automorphic representations. The proof relies on a new unconditional log-free zero density estimate for Rankin-Selberg L-functions.

Original languageEnglish (US)
Pages (from-to)1231-1268
Number of pages38
JournalDuke Mathematical Journal
Issue number7
StatePublished - May 15 2019
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Weak Subconvexity Without A Ramanujan Hypothesis'. Together they form a unique fingerprint.

Cite this